Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vv

Hi I am here and I need some advices

Recommended Posts

First I would like to say hi to everyone. I am glad that I found this place to talk. My problem is I got acne when i was 14..., then after try out something which I forgot for few years, they are gone but still have some red/dark mark. However, recently there are more pimples appear on my face. So I decide to go to see a dermatologist because I heard many people got good results after seeing a dermatologist. I look for a dermatologist here (http://www.aad.org/DermSP/DermSearch/findaderm_search.html) in my area, and that derma has a profile there. So I decide to see him. I call and make appointment on Sat, 9:00. Then on sat. I went there at exactly 9:00, and there are not alot of people there. I met some mean people there, but i don't mind as long as this derm. can help me to clear my acne problem. I am the first person in that derm. office b/c it opens at 9:00. I filled out all the form and waited outside paitiently. I think I wait for more than 1 hour, then the nurse calls me in, and there are lot of patient now, I wonder why I am the first one but has to wait so long. But I don't mind, then even when I stay in the room, I still have to wait for more. And at last, the derm. came, he looks at face a little, then say acne, and then he began to write the prescription. I ask him how long it ends, what to do... he gave me a bunch of paper to ask me to read. Then he gave me some gels (accutine for morning, differin at night) and a oral prescription ask me to twice a day stops if rash. I plan to ask him some question, but he quickly went out, and say it finishes and ask me to come back in 3 weeks. I wait for more than 1 hour and he just see me for less than 10 min. There is no other way so I get out to pay for fee it costs (1xx). right after i go home, i use the gel he gave me. And follow the instructions for more than 1 weeks, my face got worse, before although i have pimples but it does not hurt alot. I know that it takes time for the medicine to work and in addition i have so many things for school so I just let it be. Then for few more days, i call derm. to ask should i stop it b/c it got worse than before alot, but then I met the nurse there, she is so mean, she won't answer my question just tell me leave name and phone doctor will call back and hang up the phone. I wait for 2 days but no reply so I decide to stop using the gels. I just wash my faces everyday, my face got better, but have alot of red mark on face. however, there are some new pimple appear. In these weeks, my body became weak, i thought maybe b/c of school. Then yesterday, when i browse the web for the gels and medicine he gave me, I found out that the oral drug he gave was a dangerous drug and it has a lot side effects. I stop using it for today, and i feel a little better. But I already took 20 tablets of that medicine, I was so regret. From what i read about that drug there are some people got serious problems by just taking less than 5 tablets. I was so worry now. I will call my other doctors to check if any part of my body affected by that drug. About my face, I don't know what to do now. Can some of you give me advice? Should I continue to use the gels from the derm? or Should I go to see that derm again to ask him? or Should I go look for a new derm. to get the treatment for my face? if so, where should go i to find a good derm. ?....

thanks, sorry it was kind of long.

Share this post


Link to post
Share on other sites

Well it sounds like your derm is insensitive and unprofessional....unfortunately this is pretty common. You should defintely consider going to a new dermatologist.

Don't panic. Accutane is a serious drug and occasionally it can have serious side effects. These are very rare. Accutane has plenty of small side effects...blood noses, dry skin, sore joints...these are normal and acceptable. However feeling very weak is not acceptable...but it may or not be due to the accutane. I suggest you stop your medications and visit your doctor/derm again.

Share this post


Link to post
Share on other sites

Sounds like your from a foreign country.

Dont they usually do blood/urine tests before prescribing accutane?

Share this post


Link to post
Share on other sites

Even though your derm is irresponsible and stuff, but still I think it be best for you to go and see him and ask him about the drug he gave you, like what is it and why did he prescribe it to you without warning you about the side effects etc. And once you get things clear, you can decide on whether to change a new derm, I don't know but it's what I always do, I mean no point staying on to a derm who don't care about you and just wanted to earn $$ etc.

About the red marks, mandelic acid or something like that I saw on this board is quite effective for some people, so you might want to find out more by asking questions on the OTC section.

And always look around the board for regimen that can be effective for your pimples. I mean sometimes we got so sick and tired and desperate that we just think that only derms can help us. Then it may not be so. Just like how I have found the acne cure(which an OTC regimen) to be more effective for me than going to the derm and getting all sorts of differin and anti-biotics. I've not tried tane so I put that aside(my derm refuse to give me and I don't wanna go on it if I have a choice), so...

yup, good luck in finding a better derm, or finding something that works for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×